Loading Events
  • This event has passed.

Project’s Meeting 2020 & ENSUF Final Event (Invitation only)

29 September

JPI Urban Europe welcomes all currently running JPI Urban Europe projects to a cross-call projects meeting and combined ENSUF Final Event. The meeting is for projects and stakeholders in the following calls:

  • Sustainable and Liveable Cities and Urban Areas
  • Making Cities Work
  • Sustainable Urbanisation Global Initiative (SUGI)/Food-Water-Energy Nexus
  • ERA-NET Cofund Smart Urban Futures Call (ENSUF)

When? 29 September, 10.00- 16.00 (CEST)
Where?
Via Zoom (a meeting link has been provided via e-mail to all successfully registered participants)
For whom?
All currently running JPI Urban Europe projects and involved Funding Agencies across calls
Why? The aim of the meeting is to exchange knowledge, discuss how (expected) results can best create impact in cities, work on projects impact and find partners for future activities. The ERA-NET Cofund Smart Urban Futures (ENSUF) projects has run between 2017-2020 and the Projects Meeting marks their Final Event. It is a good opportunity to learn from finalised projects and for projects across different calls, and at different stages, to exchange experiences.

If your are part of an ongoing JPI Urban Europe supported project, you should have received an invitation via e-mail. Please share the invitation with your consortium partners and jointly agree on up to five participants from your ENSUF project, or up to three representatives if your project is part of another call than ENSUF, to join the event. Participation of at least one representative of a city/municipal partner or other stakeholder (NGO/business) is highly recommended. The event is mandatory for ENSUF projects.

Are you a funding agency or representative from a city, business or NGO related to one of the calls? This event is an opportunity to learn in-depth how results can be applied and exchange in impact-focused workshops where research and innovation meet. How can stakeholders and projects make use of project results on an aggregated and synthesized level?

 

PROGRAM

10.00- 10.15:
Welcome

  • Moderator Mari Solerød, Chair of JPI Urban Europe’s Governing Board and Margit Noll, Chair of JPI Urban Europe Management Board wishes everyone welcome to the event
  • Warm-up exercises and kick-off

10.15- 10.30:
Official Launch of the ENSUF Project Results Catalogue

  • Hear the most striking call monitoring results
  • See the highlights from the project’s results
  • Learn what is next: Steps towards Smart Urban Futures synthesis

10.30 – 11.00:
ENSUF Project Result Pitches

  • Meet some of the ENSUF projects and hear them pitch their results and impact highlights

Leg stretch

11.00- 11.20:
Panel discussion: What can be the ENSUF legacy for smart urban futures?

  • Panellists:
    – Matthew Bach, Officer, Governance & Social Innovation, ICLEI (Local Governments for Sustainability)
    – Alexandru Padurean, Policy Officer, European Commission
    – Margit Noll, Chair of the JPI Urban Europe Management Board
    – Jonas Bylund, Research- and Innovation Officer in JPI Urban Europe Management Board
    – Moderator: Mari Solerød, Chair of JPI Urban Europe’s Governing Board
  • Q&A

11.20- 11.40:
Break-out groups: Meet and Greet across projects and calls

11.40- 12.00: Break (20 min)

12.00- 13.00:
Communication keynote and workshops

  • Inspiring keynote by renowned communications expert Kristoffer Gunnartz
  • Exercises and exchanges in breakout groups: Communicating the urban complexity- capacity, motivation, stories

13.00- 14.00: Lunch (1 h)

14.00 – 15.15:
Impact creation workshops between projects

  • Learn the urban stories from JPI Urban Europe supported projects
  • Get training in storytelling, target groups and impact creation together with other projects

15.15 – 15.30: Break (15 min)

15.30 – 16.00:
Looking ahead and stepping up the game

  • Hear about the upcoming opportunities to engage in JPI Urban Europe activities and funding schemes
  • “Calls come and go- Urban partnerships are forever…”: Hear the latest about the development of the long-term “Driving Urban Transitions to a Sustainable Future” (DUT) program
  • Q&A
  • End of official program

16.00- 16.30:
Optional Meet and Greet with national funding agencies

  • Wish to meet the funding agencies in your country and call? Join these breakout groups!

 

Registration has closed

An email marked “Registration Projects Meeting and ENSUF final event 29 sep” has gone out to all successfully registered participants. It includes preparation work, practical details and the meeting link. If you have not received this e-mail, please check your spam folder and then contact caroline.wrangsten@jpi-urbaneurope.eu

Contact

 

In partnership with the 9th European Conference on Sustainable Cities and Towns

JPI Urban Europe Projects Meeting 2020  is organised back-to-back with the 9th European Conference on Sustainable Cities and Towns (running 30 Sep-2 Oct), hosted with ICLEI – Local Governments for Sustainability and the City of Mannheim,. The conference is a perfect opportunity to display your project findings and exchange with local and regional leaders, European and international institutions and more people working on cutting edge research, businesses and civil society. JPI Urban Europe will have a booth/chat room at the conference, as well as host a training session on Urban Living Labs. You are welcome and encouraged to participate in the conference. You can register to the ICLEI conference here.

Details

Date:
29 September
Event Category:

Join JPI UE

Faq

FAQ

Please click here for the frequently asked questions we collected.
If you have an additional questions you are welcome to mail us at info@jpi-urbaneurope.eu

European Union

This project has received funding from the European Union’s Horizon 2020 research and innovation programme under grant agreement No 857160.